Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering with sinus, taking homochek, planning to withdraw it after a long term use. Will that cause any problem?

sir want to know for what homochek is given and from last 8 month i am taking homochek dr is telling that we are homochek family it came from were and i want to know that from august up till today i am takeing levipill 500 now i am stoping it is that make any effect to me in august i has a sines in left side of my head but know i am ok not have any problem
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

* Firstly, you have not mentioned the reason for which homochek and subsequently, Levipill was advised to you. I therefore advise you to give more details.

* homochek is nothing but a vitamin B called folic acid. No harm in STOPPING it.

* Levipill is usually used in seizure cases. If it was prescribed for sinus problem, I do not have any idea how it works on sinus.

* Do you get frequent attack of common cold with sneezings and nasal flow? If yes, it suggests allergy as the cause of sinus problem. Long term anti-allergic drugs (such as, montelukast) + anti-histaminics (such as, levoceterizine) would keep sinus problem under check.

Dr. Rakesh Karanwal
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor